MathSciNet Relay Station
MathSciNet bibliographic data
MR1675170 35K99 (26A33 34K30 35B65 45K05)
Clément, Ph.; Gripenberg, G.; Londen, S.-O. Schauder estimates for equations with fractional derivatives. Trans. Amer. Math. Soc. 352 (2000), no. 5, 2239–2260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement